# SDR FDEA2020012190168

- Difficulty date: January 19, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Part number: A53781038221
- Condition: Cracked
- Location: Frame 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H SIDE JUST BELOW THE MAIN CABIN FLOOR LEVEL AT   APPROX RBL105 BETWEEN FRAMES 38 AND 38.1 SUB-STRUCTURAL BRACE IS CRACKED   (STREAMER ATTACHED)  FABRICATED NEW SUPPORT PER AIRBUS DWG A53781038 ISSUE G, REMOVED AND REPLACED   SUPPORT PER AIRBUS DWG A53781962 ISSUE E AND A300-600 SRM 51-40-21, PART MARKED   PER FEDEX GMM 07-0-1001
